# SDR ASOA201000800

- Difficulty date: May 18, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 19,490 hours, 13,561 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 379.00-477.40
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE RAIL SEAT TRACK HAS LIGHT CORROSION AT FWD END TO 1CD RT.  REMOVED RT SIDE SIDE SEAT TRACK AT FS 379.00-477.40 DUE TO SEAT TRACK BEING OUT OF LIMITS FROM CORROSION AND GOUGED AT FASTENER HOLES IAW SRM 53-21-49-101-001-A01 AND CRJ 700 AMM 53-00-49-000-801-A03.  REPLACE AND INSTALL NEW RT SIDE SIDE SEAT TRACK   INSTALLED NEW RT SIDE SEAT TRACK AT FS379.00 - FS 477.40 IAW AMM 53-00-49-400-801.
